# SDR USAA2011120900019

- Difficulty date: December 4, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,838 hours, 20,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 231WG BETWEEN FR28 TO FR35 & BETWEEN Y254 TO Y765.  REPLACED FLOOR PANEL 231WG IAW A319 SRM 53-12-00 & IRM 9701 REV G.
